So, I stopped taking the pill about five or six days ago. I simply finished out my pack and did not start a new one. I stopped bleeding right after I finished my inactive pills and everything was fine until 2 days ago when I started bleeding heavily. My periods have always been fairly light, so this was a shock. I'm soaking through a super-absorbent tampon every few hours and I'm passing a lot of clots. I'm also pretty bloated, but cramping has been minimal.
Is this just happening because I stopped taking pill or do you think something might be wrong? Thank you and feel free to ask me anything if you need more info.
Posts: 21 | From: Oakdale | Registered: Dec 2007
| IP: Logged |
It's pretty normal for your period to get out of whack for a bit when you stop taking the pill. This includes your flow being different than usual, your period starting earlier or later than usual, etc.
Have you remained up to date with your STI screenings? If not, it's a good idea to get on top of that. Regular STI screenings are really important for one's health
And, if you're still worried about any of this, it is always good to talk to your doctor/GYN for more information!
Posts: 1182 | From: Ontario, Canada | Registered: Dec 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.